# SDR VTZA96414

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 805
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6332 - IAD-PIT - DURING CLIMB, MADE AN UNSCHEDULED LANDING DUE TO POD DOOR LIGHT ILLUMINATED AND ATC SAID POD DOOR OPENED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED DOOR AND FOUND SECURED ALSO INSPECTED HINGES AND SHOOT BOLTS.  MAINTENANCE OPENED DMI 05774 BY ADJUSTING HANDLE MICROSWITCH, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
